# SDR CA060728005

- Difficulty date: July 21, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 51,621 hours
- Engine: Ge CF680C2*
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: 8992125014
- Condition: Smoke
- Location: Vhf
- Part time: 24,101 hours
- Component: Vhf Control Pan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT, LIGHT SMOKE CAME FROM THE NR 1 VHF CONTROL PANEL. THE CIRCUIT BREAKER WAS PULLED AND THE FLIGHT PROCEEDED WITHOUT ANY FURTHER PROBLEM. THE PANEL WAS REPLACED AT THE ARRIVAL STATION AND WAS SYSTEM CHECKED SERVICEABLE. PANEL WAS ROUTED TO THE VENDOR FOR INVESTIGATION.  (TC NR 20060728005)
